# SDR AALA200801052

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT LEFT OVERHEAD SEAT ROW 30 MISSING PROTECTIVE COVER.  REPLACED PROTECTIVE COVER FOR EMERGENCY LIGHT WIRING AT LEFT OVERHEAD SEAT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
